# SDR TRBA2010126

- Difficulty date: October 17, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- Aircraft time: 32,962 hours, 38,287 cycles
- Engine: Pwa PW124B
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22051204
- Part serial: HAYR0032
- Condition: Odor
- Location: Nr 1
- Part time: 662 hours, 867 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT NR 1 PACK EMITTED ODOR, THEN DUCT TEMP WENT TO 45. R & R NR1 PACK ACM OPS CHECKS GOOD IAW JIC 21-51-52 MEL RESTORED.
